American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Church, Jordan S. Ellenberg and Benson Farb. Representation stability in cohomology and asymptotics for families of varieties over finite fields. Contemporary Mathematics 620 (2014) 1-54.
Book volume table of contents   
View Article: PDF

[3] A. Beilinson. $p$-adic periods and derived de Rham cohomology. J. Amer. Math. Soc. 25 (2012) 715-738.
Abstract, references, and article information   
View Article: PDF

[4] Baptiste Morin. On the Weil-étale cohomology of number fields. Trans. Amer. Math. Soc. 363 (2011) 4877-4927. MR 2806695.
Abstract, references, and article information   
View Article: PDF

[5] Johannes Nicaise. Motivic invariants of algebraic tori. Proc. Amer. Math. Soc. 139 (2011) 1163-1174. MR 2748411.
Abstract, references, and article information   
View Article: PDF

[6] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information   
View Article: PDF

[7] Marco A. Garuti. On the \lq \lq Galois closure\rq \rq for torsors. Proc. Amer. Math. Soc. 137 (2009) 3575-3583. MR 2529863.
Abstract, references, and article information   
View Article: PDF

[8] Wayne Raskind and Xavier Xarles. On $p$-adic intermediate Jacobians. Trans. Amer. Math. Soc. 359 (2007) 6057-6077. MR 2336316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Fundamental Algebraic Geometry. Math. Surveys Monogr. 123 (2006) MR MR2222646.
Book volume table of contents   

[11] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Hilbert schemes of points. Math. Surveys Monogr. 123 (2006) 159-178.
Book volume table of contents   
View Article: PDF

[12] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Fibered categories. Math. Surveys Monogr. 123 (2006) 41-66.
Book volume table of contents   
View Article: PDF

[13] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Preliminary notions. Math. Surveys Monogr. 123 (2006) 7-12.
Book volume table of contents   
View Article: PDF

[14] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Contravariant functors. Math. Surveys Monogr. 123 (2006) 13-40.
Book volume table of contents   
View Article: PDF

[15] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Construction of Hilbert and Quot schemes. Math. Surveys Monogr. 123 (2006) 107-137.
Book volume table of contents   
View Article: PDF

[16] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. The Picard scheme. Math. Surveys Monogr. 123 (2006) 237-301.
Book volume table of contents   
View Article: PDF

[17] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Stacks. Math. Surveys Monogr. 123 (2006) 67-104.
Book volume table of contents   
View Article: PDF

[18] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Elementary deformation theory. Math. Surveys Monogr. 123 (2006) 143-158.
Book volume table of contents   
View Article: PDF

[19] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Grothendieck's existence theorem in formal geometry. Math. Surveys Monogr. 123 (2006) 181-233.
Book volume table of contents   
View Article: PDF

[20] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. A. Solynin. Gysin homomorphism in generalized cohomology theories. St. Petersburg Math. J. 17 (2006) 511-525. MR 2167850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yakov Varshavsky. A proof of a generalization of Deligne's conjecture. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 78-88. MR 2176068.
Abstract, references, and article information   
View Article: PDF

[23] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mark E. Walker. Thomason's theorem for varieties over algebraically closed fields. Trans. Amer. Math. Soc. 356 (2004) 2569-2648. MR 2052190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lei Fu. On the semisimplicity conjecture and Galois representations. Trans. Amer. Math. Soc. 353 (2001) 4357-4369. MR 1851174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Rognes, C. Weibel and appendix by M. Kolster. Two-primary algebraic $K$-theory of rings of integers in number fields. J. Amer. Math. Soc. 13 (2000) 1-54. MR 1697095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Lei Fu. On the semisimplicity of pure sheaves. Proc. Amer. Math. Soc. 127 (1999) 2529-2533. MR 1676348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2